# SDR SIMA20150126003

- Difficulty date: January 26, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 25,000 hours, 21,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 104870
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 POWER SUPPLY REQUIRES REPLACEMENT IAW ITEM 1.  R & R E BATTERY POWER SUPPLY NR 4 IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
